# SDR 6TXA2022122600001

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N31GV
- Make and model: Gulstm GIV
- Aircraft serial: 1084
- Aircraft time: 5,886 hours, 2,976 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Electronic Unit
- Part number: 60065261
- Part serial: JUN890137R
- Condition: Failed
- Part time: 739 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED HEAVIER THAN NORMAL BRAKING ON TAXI OUT FOR TAKE OFF ROLL. ON TAKE OFF, ANTI SKID FAIL AMBER CAS AND BRAKE MAINT REQD CYAN CAS ILLUMINATED. FOLLOWED QRH PROCEDURES AND ATTEMPTED TO RESET ANTI SKID SYSTEM. WHEN IT WAS DETERMINED THAT THEY WERE UNABLE TO DO SO.   LANDED WITHOUT FAULT AND USED MAX TR AND RUNWAY LENGTH TO SLOW DOWN SAFELY. ATC DECLARED EMERGENCY FOR THE PILOTS. ON LANDING, EVEN A SLIGHT TOUCH TO THE BRAKES CAUSED THE SYSTEM TO LOCK UP ALMOST IMMEDIATELY. PILOT USED A MIXTURE OF HAND BRAKE AND TR FOR CONTROL UNTIL ARRIVING AT THE FBO. TECHNICIAN WAS ABLE TO VISIT THE AIRCRAFT ON 12/24 AND PERFORM TROUBLESHOOTING WITH THE OEM. IT HAS BEEN DETERMINED THAT A BRAKE CONTROL UNIT IS FAULTY AT THIS POINT.
